# SDR DALA2018041602507

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 61,389 hours, 22,720 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BURNING PLASTIC ODOR IN THE CABIN WHICH DID NOT DISSIPATE.   INSPECTED CEILING AND SIDEWALL LIGHTS, DROPPED PSI PANELS IN ODOR AREA.  INSPECTED INSIDE OF PSU PANELS FOR DAMAGED WIRING OR DAMAGED PCB. RAN PED POWER ON EXTERNAL POWER AND ENGINES, RAN BOTH PACKS WITH APU AND ENGINES. INSPECTED LEFT AND RIGHT RECIRCULATION FANS. DROPPED CEILING PANELS AT ROW 19-21.
